# SDR CHQA200500049

- Difficulty date: March 9, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 2,010 hours, 1,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR PROXIMITY LIGHT STRIP IS INOP.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12-4.  OPS CHECK GOOD.
